# SDR VQI2015F00035

- Difficulty date: October 24, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N633VA
- Make and model: Airbus A320-214
- Aircraft serial: 3230
- Aircraft time: 29,759 hours, 8,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Oven
- Part number: 4323100006622
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED A BURNING ODOR IN THE FORWARD GALLEY DURING CLIMBOUT.  THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  UPON ARRIVAL, TECH OPS ACCOMPLISHED TROUBLESHOOTING IAW AMM 05-50-00-810-831-A.  NO ODORS OR ABNORMAL OIL CONSUMPTION NOTED DURING ENGINE AND  APU RUNS.  UPON FURTHER EVALUATION IT WAS DETERMINED THA THE ODOR WAS EMANATING FROM THE FORWARD GALLEY OVEN, THE OVEN WAS R & R IAW AMM 25-35-19.  NO FURTHER ISSUES NOTED ON SUBSEQUENT FLIGHTS.
